CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Identifying weak focus and center in a convection model 期刊论文
APPLIED MATHEMATICS LETTERS, 2020, 卷号: 100, 页码: 7
Authors:  Guo, Laigang;  Yu, Pei;  Chen, Yufu
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
Convection model  3-dimensional quadratic system  Normal form  Limit cycle  
Bifurcation analysis on a class of three-dimensional quadratic systems with twelve limit cycles 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2019, 卷号: 363, 页码: 12
Authors:  Guo, Laigang;  Yu, Pei;  Chen, Yufu
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
3-dimensional quadratic system  Symmetrical vector field  Normal form  Limit cycle  Isochronous center  
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:65/14  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:36/6  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
ULTIMATE BOUND ESTIMATION OF A CLASS OF HIGH DIMENSIONAL QUADRATIC AUTONOMOUS DYNAMICAL SYSTEMS 期刊论文
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2011, 卷号: 21, 期号: 9, 页码: 2679-2694
Authors:  Wang, Pei;  Li, Damei;  Wu, Xiaoqun;  Lu, Jinhu;  Yu, Xinghuo
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Ultimate bound estimation  high dimensional quadratic autonomous systems  chaos  optimization  
Existence of heteroclinic orbits of the Shil'nikov type in a 3D quadratic autonomous chaotic system 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2006, 卷号: 315, 期号: 1, 页码: 106-119
Authors:  Zheng, ZH;  Chen, GR
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
heteroclinic orbit  invariant set  behavior of trajectory  Shil'nikov map